RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dikii, Leonid A

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:1351
Abstract pages:7535
Full texts:3162
References:297

http://www.mathnet.ru/eng/person23331
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189798

Publications in Math-Net.Ru
1979
1. I. M. Gel'fand, L. A. Dikii, “Integrable nonlinear equations and the Liouville theorem”, Funktsional. Anal. i Prilozhen., 13:1 (1979),  8–20  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:1 (1979), 6–15
1978
2. I. M. Gel'fand, L. A. Dikii, “The calculus of jets and nonlinear Hamiltonian systems”, Funktsional. Anal. i Prilozhen., 12:2 (1978),  8–23  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:2 (1978), 81–94
1977
3. I. M. Gel'fand, L. A. Dikii, “The resolvent and Hamiltonian systems”, Funktsional. Anal. i Prilozhen., 11:2 (1977),  11–27  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:2 (1977), 93–105
1976
4. I. M. Gel'fand, L. A. Dikii, “Fractional powers of operators and Hamiltonian systems”, Funktsional. Anal. i Prilozhen., 10:4 (1976),  13–29  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:4 (1976), 259–273
5. I. M. Gel'fand, L. A. Dikii, “A Lie algebra structure in a formal variational calculation”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  18–25  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 16–22
1975
6. I. M. Gel'fand, L. A. Dikii, “Asimptotic benaviour of the resolvent of Sturm–LiouvilleI equations and the algebra of the Korteweg–de Vries equations”, Uspekhi Mat. Nauk, 30:5(185) (1975),  67–100  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:5 (1975), 77–113
1972
7. L. A. Dikii, “Hamiltonian systems connected with the rotation group”, Funktsional. Anal. i Prilozhen., 6:4 (1972),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:4 (1972), 326–327
1967
8. L. A. Dikii, “Double completeness of a system of characteristic functions arising in a problem of mathematical physics”, Funktsional. Anal. i Prilozhen., 1:3 (1967),  24–32  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:3 (1967), 193–199
1966
9. L. A. Dikii, “The asymptotic behaviour of solutions to Laplace's tidal equation”, Dokl. Akad. Nauk SSSR, 170:1 (1966),  67–70  mathnet
1964
10. L. A. Dikii, “Free oscillations frequencies of the terrestrial atmosphere”, Dokl. Akad. Nauk SSSR, 157:3 (1964),  580–582  mathnet
1962
11. L. A. Dikii, “The influence function for small perturbations of an isothermally stratified baroclinic atmosphere”, Dokl. Akad. Nauk SSSR, 143:1 (1962),  97–100  mathnet
1960
12. L. A. Dikii, “The stability of plane-parallel flows of an ideal fluid”, Dokl. Akad. Nauk SSSR, 135:5 (1960),  1068–1071  mathnet  mathscinet  zmath
13. L. A. Dikii, “On zeros of Whittaker and MacDonald functions with complex index”, Izv. Akad. Nauk SSSR Ser. Mat., 24:6 (1960),  943–954  mathnet  mathscinet  zmath
14. L. A. Dikii, “On boundary conditions depending on an eigenvalue”, Uspekhi Mat. Nauk, 15:1(91) (1960),  195–198  mathnet  mathscinet  zmath
1958
15. L. A. Dikii, “Trace formulas for Sturm–Liouville differential operators”, Uspekhi Mat. Nauk, 13:3(81) (1958),  111–143  mathnet  mathscinet  zmath
1957
16. L. A. Dikii, “A new method for an approximate computation of eigenvalues in the Sturm–Liouvilles's problem”, Dokl. Akad. Nauk SSSR, 116:1 (1957),  12–14  mathnet  mathscinet  zmath
1955
17. L. A. Dikii, “The zeta function of an ordinary differential equation on a finite interval”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955),  187–200  mathnet  mathscinet  zmath
1953
18. L. A. Dikii, “On a formula of Gel'fand–Levitan”, Uspekhi Mat. Nauk, 8:2(54) (1953),  119–123  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019